Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes smelly hand when suffering from migraine?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1962 Questions
I get migraine headaches almost every day sometimes very severe migraines when I get those my hands smell very very bad what could cause the smell thank you
Posted Fri, 28 Feb 2014 in Headache and Migraines
Answered by Dr. R.A. Singh 1 hour later
Brief Answer: Migraine can be associated with it. Detailed Answer: Hi, Thanks for writing your query. After reading your post, I would like to advise that sometimes migraine is associated with aura. In this some sensory changes like increase sensitivity to light, sound or smell can be seen. Migraine headaches can be triggered by following factors :- 1. Less sleep. 2. Physical or mental stress. 3. Excess of coffee, dairy products, chocolates. 4. Smoking and alcohol. I would also advise that you should get yourself clinically examined and investigated by a Neurophysician. Treatment of migraine can be taken for decrease in the intensity and severity of the symptoms. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor